Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 9, Pages 321–322 (Mi umn8810)  

Bibliography

L. G. Shnirel'man, Prime numbers (review)

L. A. Lyusternik


Full text: PDF file (336 kB)

Citation: L. A. Lyusternik, “L. G. Shnirel'man, Prime numbers (review)”, Uspekhi Mat. Nauk, 1941, no. 9, 321–322

Citation in format AMSBIB
\Bibitem{Lyu41}
\by L.~A.~Lyusternik
\paper L.\,G.~Shnirel'man, Prime numbers (review)
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 9
\pages 321--322
\mathnet{http://mi.mathnet.ru/umn8810}


Linking options:
  • http://mi.mathnet.ru/eng/umn8810
  • http://mi.mathnet.ru/eng/umn/y1941/i9/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:304
    Full text:188
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021